Vol 71, No 1 (2020)
Clinical vignette
Published online: 2019-10-23

open access

Page views 1864
Article views/downloads 829
Get Citation

Connect on Social Media

Connect on Social Media

Life-threatening hypophosphataemia secondary to zoledronic acid implementation in a middle-age patient who presented with advanced osteolysis in the course of multiple myeloma

Mikołaj Radziszewski1, Anna Karpiłowska1, Joanna Podgórska2, Anna Ziółkowska1, Michał Popow1
Pubmed: 31681977
Endokrynol Pol 2020;71(1):100-101.

Abstract

Not required for Clinical Vignette.

Article available in PDF format

View PDF Download PDF file

References

  1. Delorme S, Baur-Melnyk A. Imaging in multiple myeloma. Recent Results Cancer Res. 2011; 183: 133–147.
  2. Harmer D, Falank C, Reagan MR. Interleukin-6 Interweaves the Bone Marrow Microenvironment, Bone Loss, and Multiple Myeloma. Front Endocrinol (Lausanne). 2018; 9: 788.
  3. Russell RG, Watts NB, Ebetino FH, et al. Mechanisms of action of bisphosphonates: similarities and differences and their potential influence on clinical efficacy. Osteoporos Int. 2008; 19: 733–759.
  4. Chiam P, Manju C, Chiam P, et al. Profound and protracted hypophosphatemia after a single dose of zoledronic acid infusion for osteoporosis associated with normocalcemic primary hyperparathyroidism. Med Case Rep. 2017; 3: 1–4.
  5. Torimoto K, Okada Y, Arao T, et al. A case of zoledronate-induced tubulointerstitial nephritis with Fanconi syndrome. Endocr J. 2012; 59(12): 1051–1056.
  6. Payne RB. Renal tubular reabsorption of phosphate (TmP/GFR): indications and interpretation. Ann Clin Biochem. 1998; 35 ( Pt 2): 201–206.